# SDR 96ZZZX681

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18FF
- Make and model: Beech 58P
- Aircraft serial: TJ218
- Engine: Cont TSIO520WB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Starter Adapter
- Part number: 642087
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

LOST OIL PRESSURE ON LT ENGINE DUE TO LOSS OF OIL VIA BROKEN STARTER ADAPTER.  AIR CONDITIONER DRIVEN PULLEY AND DRIVE SHAFT HAD BROKEN LOOSE FROM STARTER/ADAPTER ALLOWING OIL TO ESCAPE OUT DRIVE AREA.  WRONG TYPE BELT INSTALLED FOR THE TYPE DRIVE PULLEYS USED.  SUBMITTER RECOMMENDS ALL MAINTENANCE PERSONNEL BECOME FAMILIAR WITH CURRENT SB'S AND AD'S IN THIS AREA.
